# SDR 2008UALA03020

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 49,833 hours, 9,553 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SIDES OF SEATS 21C AND 24C INOP.   SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY 21C REPLACED LAMP 24C OP CHECKED GOOD.
AC OK FOR SERVICE.
